# SDR REXA20100086

- Difficulty date: January 5, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N8587E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7587
- Aircraft time: 23,108 hours, 20,232 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4341 HAD AN GEAR UP DISAGREE OUTBOUND.  A/C AIR RETURNED AND A/C WAS PLACED ON MEL. NO EMERGENCY DECLARED.
